Stochastic resonance in stochastic PDEs

被引:3
|
作者
Berglund, Nils [1 ]
Nader, Rita [1 ]
机构
[1] Univ Orleans, Inst Denis Poisson IDP, Univ Tours, CNRS,UMR 7013, Batiment Math,BP 6759, F-45067 Orleans 2, France
关键词
Stochastic PDEs; Stochastic resonance; Sample-path estimates; Slow-fast systems; Transcritical bifurcation; SINGULAR PERTURBATION-THEORY; NOISE; SIGNALS;
D O I
10.1007/s40072-021-00230-w
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
We consider stochastic partial differential equations (SPDEs) on the one-dimensional torus, driven by space-time white noise, and with a time-periodic drift term, which vanishes on two stable and one unstable equilibrium branches. Each of the stable branches approaches the unstable one once per period. We prove that there exists a critical noise intensity, depending on the forcing period and on the minimal distance between equilibrium branches, such that the probability that solutions of the SPDE make transitions between stable equilibria is exponentially small for subcritical noise intensity, while they happen with probability exponentially close to 1 for supercritical noise intensity. Concentration estimates of solutions are given in the H-s Sobolev norm for any s < 1/2. The results generalise to an infinite-dimensional setting those obtained for 1-dimensional SDEs in [5].
引用
收藏
页码:348 / 387
页数:40
相关论文
共 50 条
  • [21] Stochastic integration and stochastic PDEs driven by jumps on the dual of a nuclear space
    C. A. Fonseca-Mora
    Stochastics and Partial Differential Equations: Analysis and Computations, 2018, 6 : 618 - 689
  • [22] Stochastic integration and stochastic PDEs driven by jumps on the dual of a nuclear space
    Fonseca-Mora, C. A.
    STOCHASTICS AND PARTIAL DIFFERENTIAL EQUATIONS-ANALYSIS AND COMPUTATIONS, 2018, 6 (04): : 618 - 689
  • [23] Stochastic Holder continuity of random fields governed by a system of stochastic PDEs
    Du, Kai
    Liu, Jiakun
    Zhang, Fu
    ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, 2020, 56 (02): : 1230 - 1250
  • [24] Schwarz preconditioners for stochastic elliptic PDEs
    Subber, Waad
    Loisel, Sebastien
    COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, 2014, 272 : 34 - 57
  • [26] A microlocal approach to renormalization in stochastic PDEs
    Dappiaggi, Claudio
    Drago, Nicolo
    Rinaldi, Paolo
    Zambotti, Lorenzo
    COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, 2022, 24 (07)
  • [27] Bayes and sequential estimation in stochastic PDEs
    Bishwal, Jaya P. N.
    PARAMETER ESTIMATION IN STOCHASTIC DIFFERENTIAL EQUATION, 2008, 1923 : 79 - 97
  • [28] Levy flows and associated stochastic PDEs
    Nath, Arvind Kumar
    Bhar, Suprio
    ELECTRONIC JOURNAL OF PROBABILITY, 2023, 28
  • [29] Stochastic PDEs via convex minimization
    Scarpa, Luca
    Stefanelli, Ulisse
    COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS, 2021, 46 (01) : 66 - 97
  • [30] On some generalized solutions of stochastic PDEs
    Chow, PL
    STOCHASTIC PARTIAL DIFFERENTIAL EQUATIONS AND APPLICATIONS, 2002, 227 : 121 - 132